# SDR AALA202509226273

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 25,855 hours, 10,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RED SEAT MOUNTED EMERGENCY AISLE LIGHT ON LEFT HAND SEAT ROW 11 DOES NOT ILLUMINATE. MAINTENANCE ADJUSTED CONNECTOR FOR THE RED SEAT MOUNTED EMERGENCY AISLE LIGHT ON LEFT HAND SEAT ROW 11 PER AMM 20-18-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
